Colorado, 2013Winter Weather in Colorado, February 23 to 24, 2013
February 23 to 24, 2013 · NWS GJT · 15 events in 15 counties and zones
A Pacific storm system deepened over western Colorado and brought significant snow to the mountains and some lower elevations as the associated cold front pushed through the region.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A Pacific storm system deepened over western Colorado and brought significant snow to the mountains and some lower elevations as the associated cold front pushed through the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Feb 23, 4:53 AM MST, 3 hours 7 minutes earlier.
Area forecast discussion, Feb 23, 4:53 AM MST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
453 AM MST SAT FEB 23 2013
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 453 AM MST SAT FEB 23 2013
SNOW HAS CONTINUED AT MT WARNER IN THE PARK RANGE EARLY THIS
MORNING. FEEL THIS IS GENERALLY LOCALIZED IN THE WESTERLY
FLOW...BUT THIS AREA MAY NOT SEE MUCH OF A BREAK BEFORE THE NEXT
SYSTEM BRINGS ANOTHER ROUND OF SNOW TO THE REGION. ALSO EXPECT THE
OTHER NORTHERN MOUNTAINS WILL SEE SNOW DEVELOP OR SPREAD IN
COVERAGE THROUGHOUT THE MORNING AS THIS UPCOMING STORM APPROACHES.
THE APPROACHING LOW PRESSURE TROUGH DROPPED INTO THE PACIFIC
NORTHWEST LAST EVENING AND HAS SPREAD INTO ID EARLY THIS MORNING.
THIS STORM PROMISES TO BRING SIGNIFICANT SNOWFALL TO THE MOUNTAINS
WITH ACTIVITY RAMPING UP BY THE AFTERNOON. AN ASSOCIATED COLD
FRONT WILL DROP FROM THE WEST-NORTHWEST INTO EASTERN UT AND THE
NORTHWEST CORNER OF CO LATE THIS AFTERNOON...THEN MOVE ACROSS THE
REMAINDER OF THE FORECAST AREA THROUGH THE EVENING. IN ADDITION...
THE UPPER JET NOSES INTO WESTERN CO BY MIDDAY...PROVIDING GOOD
UPPER LEVEL SUPPORT AND AIDING THE SOUTHWEST OROGRAPHICS. THE
COMBINATION OF THE APPROACHING COLD FRONT...AND THE STRONG WINDS
ALOFT WILL RESULT IN GUSTY SOUTHWEST WINDS AT THE SURFACE UNTIL
THE FRONT PASSES...ESPECIALLY OVER THE EXPOSED HIGHER TERRAIN.
ALSO A FEW LIGHTNING STRIKES HAVE BEEN OBSERVED ALONG THE FRONT
LATE LAST NIGHT THROUGH EARLY THIS MORNING ACROSS OR AND ID.
THEREFORE HAVE ADDED A MENTION OF THUNDERSTORMS LATE THIS
AFTERNOON THROUGH EARLY THIS EVENING OVER THE WESTERN PORTION...IN
PROXIMITY TO THE FRONT. EXPECT THAT THE HEAVIEST SNOW WILL
ACCOMPANY THE FRONT. WHILE PRECIPITATION MAY BEGIN AS RAIN IN SOME
OF THE LOWER VALLEYS...THIS SHOULD BE SHORT-LIVED. BY MID EVENING
ALL SHOWERS WILL BE SNOW.
ONCE THE FRONT PASSES...SNOWFALL WILL CONTINUE ACROSS MUCH OF THE
AREA AS THE UPPER TROUGH FOLLOWS. THE 500 MB LOW WILL DROP ALONG
THE UT/CO BORDER FROM THE WY BORDER AT 06Z SUN...TO THE FOUR
CORNERS AT 18Z. THIS WILL BRING A -30 COLD POOL ALOFT OVER THE
AREA. HOWEVER THE COLDEST AIR ALOFT LOOKS LIKE IT WILL SKIRT
FIRST AROUND THE WESTERN...THEN SOUTHERN BORDERS JUST OUTSIDE OUR
FORECAST AREA. DURING THIS PHASE OF THE STORM...THE NORTHWEST TO
NORTH FACING SLOPES WILL BECOME FAVORED. SNOW WILL DIMINISH FROM
THE WEST THROUGH SUNDAY...LINGERING THROUGHOUT THE DAY OVER THE
COLORADO MOUNTAINS...ESPECIALLY NEAR THE DIVIDE. FOR NOW HAVE LEFT
THE WINTER ADVISORIES IN PLACE. THE HIGHER VALLEYS ALONG
INTERSTATE 70...AND THE UPPER GUNNISON BASIN WILL NEED TO BE
WATCHED. BUT FOR NOW THERE STILL IS TOO MUCH UNCERTAINTY.
TEMPERATURES WILL WARM TODAY IN THE PREFRONTAL ENVIRONMENT...THEN
DROP AGAIN ON SUNDAY.
.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 453 AM MST SAT FEB 23 2013
COLD AND UNSETTLED CONTINUES THROUGH THURSDAY WITH A DRY AND WARM
WEEKEND NEXT.
SUNDAY NIGHT...THE TROUGH EJECTS ONTO THE PLAINS WITH LIGHT SNOW
CONTINUING ALONG THE COLORADO SPINE. OVERNIGHT LOW TEMPERATURES
WILL BE FRIGID...SOME 10-15 DEGREES BELOW NORMAL AND AT OR BELOW
ZEROF IN THE MOUNTAINS. A PASSING RIDGE AXIS PASSES MONDAY FOR A
BREAK IN SNOW SHOWERS.
THE NEXT OPEN NW PACIFIC TROUGH BRINGS LIGHT SNOW TO THE NORTHERN
MTNS AS EARLY AS MONDAY NIGHT BUT THE BEST FORCING AND COLD
ADVECTION OCCURS ON TUESDAY. MODEL TRENDS HAVE BEEN TO STRENGTHEN
THIS SYSTEM SO HAVE RAISED MTN POPS TO LIKELY CATEGORY BUT WITH
ACCUMULATIONS GENERALLY LIGHT. HIGHLIGHTS ARE STILL POSSIBLE
FAVORING THE NORTHERN COLORADO MTNS WHERE 700MB TEMPS REMAIN AT
-12C FOR EFFICIENT SNOW PRODUCTION. THIS SYSTEM ALSO REINFORCES
THE UNSEASONABLY COLD AIR OVER THE REGION. SNOW ENDS WEST TO EAST
LATE TUESDAY WITH A BREAK IN THE WEATHER ON WEDNESDAY.
THE FINAL WEAKER PACIFIC NW TROUGH PASSES ON THURSDAY...AGAIN
FAVORING THE NORTHERN MTNS WITH LIGHT SNOW. WITH CONSISTENT MODEL
TIMING...ALSO RAISED POPS FOR THIS SYSTEM BUT EXPECT SUB ADVISORY
SNOW ACCUMULATIONS. UNDERCUT GUIDANCE TEMPERATURES THROUGH
THURSDAY NIGHT.
FINALLY BEGINNING FRIDAY THE PATTERN CHANGES AS A HIGHLY AMPLIFIED
RIDGE BUILDS IN FROM THE WEST. UNDER SUNNY SKIES...TEMPERATURES
SOAR ABOVE NORMAL FOR THE WEEKEND NEXT.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 453 AM MST SAT FEB 23 2013
VFR CONDITIONS WILL BEGIN TO DETERIORATE AFTER 15Z THIS MORNING.
-SHSN WILL FORM OVER THE NORTHERN MTNS SPREADING INTO THE CENTRAL
AND SOUTHERN MTNS AFTER 18Z OBSCURING MTN TOPS AT TIMES. SW WINDS
ALOFT WILL STRENGTHEN AFTER 18Z CREATING MODERATE MECHANICAL
TURBULENCE WITH STRONG TURBULENCE THIS AFTERNOON OVER NE UTAH AND
NW COLORADO. THE COLD FRONT WILL PASS OVER KVEL AROUND 21Z...THEN
TO A LINE FROM KCAG TO KCNY AT 00Z THEN TO THE NEW MEXICO BORDER
BY 04Z. GUSTY SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST WITH THE
PASSAGE OF THE FRONT. CIGS AND VSBYS WILL DETERIORATE AS THE FRONT
APPROACHES TO MVFR CONDITIONS. EXPECT IFR CONDITIONS ALONG AND
BEHIND THE FRONT THROUGH 06Z TONIGHT. SNOW ACCUMULATIONS WILL MOST
LIKELY IMPACT KCAG KHDN KSBS KEEO KEGE KASE OVERNIGHT. EXPECT
WIDESPREAD MOUNTAIN OBSCURATIONS THROUGH TONIGHT ESPECIALLY ALONG
NORTH-FACING SLOPES.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 PM MST SUNDAY FOR
COZ005-010-018.
WINTER WEATHER ADVISORY FROM NOON TODAY TO NOON MST SUNDAY FOR
COZ002-003-009-012-017-019.
WINTER WEATHER ADVISORY UNTIL 6 PM MST SUNDAY FOR COZ004-013.
UT...WINTER WEATHER ADVISORY FROM NOON TODAY TO MIDNIGHT MST TONIGHT
FOR UTZ028.
&&
SHORT TERM...EH
LONG TERM...JOE
AVIATION...JOEHazardous weather outlook, Feb 23, 4:35 AM MST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
435 AM MST SAT FEB 23 2013
COZ001>014-017>023-UTZ022>025-027>029-241145-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
435 AM MST SAT FEB 23 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.
.DAY ONE...TODAY AND TONIGHT
SHOWERS WILL INCREASE THROUGH THE DAY AS A VIGOROUS COLD FRONT
APPROACHES FROM THE NORTHWEST. ISOLATED THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON ACROSS EASTERN UTAH AND NORTHWEST COLORADO. SNOW
AND BLOWING SNOW WILL CREATE TRAVEL HAZARDS FOR ALL MOUNTAINS AND
NORTHWEST COLORADO THIS AFTERNOON AND TONIGHT. WINTER WEATHER
ADVISORIES HAVE BEEN ISSUED FOR MOST MOUNTAINS AND PORTIONS OF
NORTHWEST COLORADO.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SNOWFALL WILL CONTINUE THROUGH SUNDAY PRODUCING STORM TOTALS OF 6 TO
12 INCHES OF NEW SNOW BY SUNDAY EVENING. THE NEXT CHANCES FOR
PRECIPITATION WILL BE TUESDAY AND THURSDAY FAVORING THE MOUNTAINS
OF NORTHWEST COLORADO.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED. BUT YOU ARE ENCOURAGED TO
REPORT STRONG WIND GUSTS AND OR SIGNIFICANT SNOW AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN GRAND JUNCTION.
In the hours before
Local storm report, Feb 23, 7:06 AM MST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
706 AM MST SAT FEB 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW SNOWMASS SKI AREA 39.12N 107.07W
02/23/2013 M3.2 INCH PITKIN CO SKI AREA
24 HOUR SNOWFALL.
&&
EVENT NUMBER GJT1300398
TBLocal storm report, Feb 23, 7:09 AM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
709 AM MST SAT FEB 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM SNOW 4 NNE CEDAREDGE 38.95N 107.90W
02/23/2013 M1.0 INCH DELTA CO PUBLIC
24 HOUR SNOWFALL.
&&
EVENT NUMBER GJT1300399
TBLocal storm report, Feb 23, 7:21 AM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
721 AM MST SAT FEB 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW TELLURIDE SKI RESORT 37.93N 107.84W
02/23/2013 M5.5 INCH SAN MIGUEL CO SKI AREA
24 HOUR SNOWFALL.
&&
EVENT NUMBER GJT1300400
TBLocal storm report, Feb 23, 7:24 AM MST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
724 AM MST SAT FEB 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM SNOW 4 SSE OURAY 37.97N 107.64W
02/23/2013 E4.5 INCH OURAY CO DEPT OF HIGHWAYS
24 HOUR SNOWFALL. ESTIMATED 4 TO 5 INCHES IN THE GORGE
AREA OF HWY 550
&&
EVENT NUMBER GJT1300401
TBLocal storm report, Feb 23, 7:31 AM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
731 AM MST SAT FEB 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 12 ENE COLUMBINE PASS 38.46N 108.16W
02/23/2013 M1.0 INCH MONTROSE CO TRAINED SPOTTER
24 HOUR SNOWFALL.
&&
EVENT NUMBER GJT1300402
TBWinter Weather, Grand and Battlement Mesas
- When
- February 23, 8:00 AM MST to February 24, 12:00 PM MST
- Where
- Grand and Battlement Mesas forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.159, -108.078 (the zone’s center; the record gives no point)
Snowfall totals of 5 to 10 inches were measured across the area. Locally higher amounts included 17 inches at Powderhorn Ski Area. Winds gusts of 20 to 30 mph also produced localized blowing and drifting snow.
Winter Weather, Upper Gunnison River Valley
- When
- February 23, 8:00 AM MST to February 24, 10:00 AM MST
- Where
- Upper Gunnison River Valley forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.535, -107.650 (the zone’s center; the record gives no point)
Snowfall totals of 3 to 5 inches were measured across the area. Locally higher amounts included 8 inches at Black Canyon of the Gunnison National Park.
Winter Weather, Southwestern San Juan Mountains
- When
- February 23, 8:00 AM MST to February 24, 5:00 AM MST
- Where
- Southwestern San Juan Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.594, -107.912 (the zone’s center; the record gives no point)
Snowfall totals of 5 to 12 inches were measured across the area. Wind gusts of 20 to 45 mph created areas of blowing and drifting snow.
Winter Weather, Lower Yampa River Basin
- When
- February 23, 9:00 AM MST to February 24, 9:00 AM MST
- Where
- Lower Yampa River Basin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.066, -108.109 (the zone’s center; the record gives no point)
Snowfall totals of 3 to 5 inches were reported across the area.
Winter Weather, Central Yampa River Basin
- When
- February 23, 9:00 AM MST to February 24, 9:00 AM MST
- Where
- Central Yampa River Basin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.361, -107.805 (the zone’s center; the record gives no point)
Snowfall totals of around 3 inches were reported across the area.
Winter Weather, Elkhead and Park Mountains
- When
- February 23, 9:00 AM MST to February 24, 7:00 AM MST
- Where
- Elkhead and Park Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.552, -107.599 (the zone’s center; the record gives no point)
Snowfall totals of 6 to 11 inches were measured across the area. Wind gusts of 20 to 30 mph also produced localized blowing and drifting snow.
Winter Weather, West Elk and Sawatch Mountains
- When
- February 23, 9:00 AM MST to February 24, 2:00 PM MST
- Where
- West Elk and Sawatch Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.643, -107.721 (the zone’s center; the record gives no point)
Snowfall totals of 5 to 12 inches were measured across the area. Locally higher amounts included 15 inches at the Porphyry Creek SNOTEL site.
Winter Weather, Roan and Tavaputs Plateaus
- When
- February 23, 10:00 AM MST to February 24, 11:00 AM MST
- Where
- Roan and Tavaputs Plateaus forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.532, -108.196 (the zone’s center; the record gives no point)
Snowfall totals of 5 to 7 inches were reported above the 8000 foot level. Wind gusts of 20 to 35 mph also produced areas of blowing and drifting snow.
Winter Weather, Upper Yampa River Basin
- When
- February 23, 10:00 AM MST to February 24, 10:00 AM MST
- Where
- Upper Yampa River Basin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.485, -106.991 (the zone’s center; the record gives no point)
Snowfall totals of 3 to 7 inches were reported across the area.
Winter Weather, Gore and Elk Mountains/Central Mountain Valleys
- When
- February 23, 10:00 AM MST to February 24, 2:00 PM MST
- Where
- Gore and Elk Mountains/Central Mountain Valleys forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.481, -107.172 (the zone’s center; the record gives no point)
Snowfall totals of 5 to 12 inches were reported across the area.
Winter Weather, Flattop Mountains
- When
- February 23, 11:00 AM MST to February 24, 9:00 AM MST
- Where
- Flattop Mountains forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.062, -107.603 (the zone’s center; the record gives no point)
Snowfall totals of 6 to 9 inches were measured across the area.
Winter Weather, Northwestern San Juan Mountains
- When
- February 23, 11:00 AM MST to February 24, 6:00 AM MST
- Where
- Northwestern San Juan Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.210, -107.755 (the zone’s center; the record gives no point)
Snowfall totals of 5 to 11 inches were measured across the area. Locally higher amounts included 13 inches at Telluride Ski Area. Wind gusts of 20 to 40 mph created areas of blowing and drifting snow.
Winter Weather, Uncompahgre Plateau and Dallas Divide
- When
- February 23, 12:00 PM MST to February 24, 3:00 AM MST
- Where
- Uncompahgre Plateau and Dallas Divide forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.488, -108.155 (the zone’s center; the record gives no point)
Snowfall totals of 4 to 11 inches were reported across the area.
Winter Weather, Central Colorado River Basin
- When
- February 23, 6:00 PM MST to February 24, 12:00 PM MST
- Where
- Central Colorado River Basin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.481, -107.172 (the zone’s center; the record gives no point)
Snowfall totals of 2 to 5 inches were reported across the area.
Winter Weather, Central Gunnison and Uncompahgre River Basin
- When
- February 23, 6:00 PM MST to February 24, 10:00 AM MST
- Where
- Central Gunnison and Uncompahgre River Basin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.737, -107.907 (the zone’s center; the record gives no point)
Snowfall totals of 2 to 5 inches were reported across the area.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Montana, February 23, 20131 death · 1 event
- Winter Storm in Utah, February 23 to 24, 201316 injured · 8 events
- Flooding and Hail in Georgia, February 23 to 26, 2013$1.5 million · 1.75 in hail · 10 events
- Heavy Snow in Maine, February 23 to 25, 201316 events
- Heavy Snow and Winter Weather in Massachusetts, February 23 to 25, 20138 events
- Winter Storm in Colorado, February 23 to 25, 20138 events
- Heavy Snow in New Hampshire, February 23 to 25, 20136 events
- Winter Weather in Michigan, February 23 to 27, 20135 events
- High Wind in California, February 23 to 24, 201370 kt wind · 4 events
- Blizzard and High Wind in Idaho, February 23, 201355 kt wind · 3 events
- Winter Storm in Wyoming, February 23 to 24, 20133 events
- Heavy Snow and Winter Weather in New Hampshire, February 23 to 25, 20133 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 433491, 433497, 433500, 433485, 433486, 433488, 433494, 433487, 433489, 433492, 433496, 433499, 433498, 433490, 433493.